# SDR HALA2009042700164

- Difficulty date: April 27, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 11,283 hours, 27,731 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 INCH CRACK ON LEFT VERTICAL SKIN FWD JACKSCREW CUTOUT.  REPAIR IN WORK.  CRACK VERIFIED BY EDDY CURRENT. REMOVED LT VERTICAL STABILIZER TIP SKIN.  ALL GAPS CHECK OK. REPAIR PER HALM 105 FILE 487114.
